I got my flu shot on Fri. By Saturday it was itching like crazy. I put some benadryl cream on it and hasn't itched since. Great relief!!!
Yep, this is my first flu shot ever at age 41. This is day two. The site of the injection formed a lump about 2 inches across and is red, hot and itchy like a giant mosquito bite. I also woke up with a sore throat this morning and my eyes feel like there is foreign matter in them. Last flu shot ... EVER.
I got mine on Friday and there is still a two inch swollen, red and warm spot on my arm. I noticed the itching on Saturday, it hasn't stopped yet. I even took Benadryl in case I was having some sort of reaction to it, but it did nothing to ease the symptoms.
Yes, it does every year. Swelling, red and drives you nuts a couple of days. This year, in addition I woke up with a strange taste and it won't go away. Mildly nauseous...I put up with it because I don't want the flu.
I got the shot on Thursday , the shot left a red hard bump and is itching and sore ,I put baking soda and water paste for the itching. I felt something in my eyes like sand,glad to hear somebody had the same reaction,I will never get a flu shot again.
Yes! Day after flu shot woke up feeling like I'd been hit by a bus. Arm terribly sore; very tender. Day 2: Arm still terribly tender. Day 3 (today): Tenderness is reduced by now injection site is itching like crazy and swollen, and hot to the touch.
Just got a shot yesterday and it is whelped up and still itching!
I also had the itching about an hour after the shot. May try benadryl.
Yes, That is happening to me. It's red, warm and itchy! It's been 5 days. I called the nurse and she asked me if my throat was swelling! After 5 days? If that can happen after 5 days I'm never having another shot. I emailed my doc and no reply yet. I'd like to know if you are ok or if you have any other symptoms. Anyone else too. I already didn't want a shot but thought I should. Now I'm afraid I have some terrible thing happening to my arm and the rest of me. Any thoughts?
I had the injection 5 days ago. The injection site was fine until today - now it is tender, red, raised & itchy. What the heck?